# SDR SWAA2024100731274

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON POSITION M1670 ST727C LH SIDE AT PASSENGER CABIN 2024-533468<[01] REPLACED BATTERY PACK ON POSITION M1670 ST727C LH SIDE AT PASSENGER CABI IAW B737-700 AMM 33-51-06-960-805 EXCEPTED STEP 4. E. (3) (A) AND 4. F. (1);[02] REPLACED BATTERY PACK ON POSITION M1670 ST727C LH SIDE AT PASSENGER CABI IAW B737-700 AMM 33-51-06-960-805 EXCEPTED STEP 4. E. (3) (A) AND 4. F. (1).
